# SDR ABXA020306

- Difficulty date: November 10, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 59,930 hours, 26,940 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB,  AFTER GEAR UPLATCH CHECK, AIRCRAFT HAD LIGHT TURBULANCE. THE RED GEAR UNSAFE LIGHT CAME ON CAUSED BY THE RT MAIN GEAR DOOR UPLATCH LIGHT ILLUMINATED. RECYCLED GEAR TWICE BEFORE LIGHT WENT OUT. PERFORMED ADJUSTMENT ON UPLATCH. OPS CHECKED UPLATCH AND LIGHTS OPS CHECKED GOOD IAW DC-8 MM 32-31-05.
